Kessler, I., and Livingston, M.. "The Expected Number of Parts in a Partition of n.." Monatshefte für Mathematik 81 (1976): 203-212. <http://eudml.org/doc/177752>.
@article{Kessler1976, author = {Kessler, I., Livingston, M.}, journal = {Monatshefte für Mathematik}, pages = {203-212}, title = {The Expected Number of Parts in a Partition of n.}, url = {http://eudml.org/doc/177752}, volume = {81}, year = {1976}, }
TY - JOUR AU - Kessler, I. AU - Livingston, M. TI - The Expected Number of Parts in a Partition of n. JO - Monatshefte für Mathematik PY - 1976 VL - 81 SP - 203 EP - 212 UR - http://eudml.org/doc/177752 ER -